Previous |  Up |  Next

Article

Title: Robust preconditioners for the matrix free truncated Newton method (English)
Author: Lukšan, Ladislav
Author: Matonoha, Ctirad
Author: Vlček, Jan
Language: English
Journal: Programs and Algorithms of Numerical Mathematics
Volume: Proceedings of Seminar. Dolní Maxov, June 6-11, 2010
Issue: 2010
Year:
Pages: 137-151
.
Category: math
.
Summary: New positive definite preconditioners for the matrix free truncated Newton method are given. Corresponding algorithms are described in detail. Results of numerical experiments that confirm the efficiency and robustness of the preconditioned truncated Newton method are reported. (English)
Keyword: unconstrained minimization
Keyword: truncated Newton method
Keyword: preconditioned conjugate gradient method
MSC: 65F08
MSC: 65K05
MSC: 65Y20
MSC: 90C30
.
Date available: 2015-07-08T06:53:12Z
Last updated: 2015-07-08
Stable URL: http://hdl.handle.net/10338.dmlcz/702752
.

Files

Files Size Format View
PANM_15-2010-1_22.pdf 348.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo